Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Internal bleeding in stomach, black stools. On medication, some relief, having diarrhea. Will smoking affect my stools?

Hi doctor, I had internal bleeding in my stomach starting on sunday. I went to a doctor and was prescribed some pills and I have been feeling fine since wednesday. I also had black stools during that period. I am fine right now, except my stools doesn t seem to be at its normal solid feel, it is part diarrhea . I would like to ask if smoking any kind of smoke would affect my stomach at this point?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Smoking is likely to be the very cause of your bleeding. Smoking can cause peptic ulcer disease and when an ulcer in your stomach bleeds, it can present with black stools. Tell your doctor about your smoking if you have not already done so.
It is advisable to quit smoking. Nicotine addiction is one of the most difficult addictions to quit. You may seek the help of a psychiatrist who can help you with medications and psychotherapy to quit smoking. With new medications available it is possible to quit smoking with a good chance of success.

Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor